# SDR YENA2024040800498

- Difficulty date: April 3, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N2029J
- Make and model: Airbus A321-271N
- Aircraft serial: 09054
- Aircraft time: 14,354 hours, 4,183 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: 70649A010001
- Part serial: 7064902386
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 14,354 hours, 4,183 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#509, JFK-SDQ. (AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK) 'AIR ENG 2 BLEED FAULT; REMOVED AND REPLACED FAN AIR VALVE IAW AMM 36-11-54.'
